# SDR 05FDEA01208

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE PREVIOUS REPAIR STA 1070 MCD FLOORBEAM RBL 12--RBL 62 UPPER CHORD FOR REPAIR STATUS (MAJOR/MINOR) AND FAA APROVAL.  EVALUATED PREVIOUS REPAIR, FOUND TO BE IAW SR 27-53-034 REP NR 5 AND A MAJOR REPAIR IAW FED EX GMM 6-2-100.
